# SDR FDEA201206062103

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 55,172 hours, 39,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP T/E DAMAGED.  RT OTBD FLAP TRACK AFT CANOE FAIRING. MM 27-51-031-4.  R & R LT OTBD T/E AFT FLAP IAW MM 27-51-012-4. R & R LT OTBD FLAP TRANSMISSION  FAIRING IAW MM 27-51-023-4 REQ ADJUSTMENT CK.  ADJUSTMENT CHECKED OK FOR LT OTBD FLAP TRANS  FAIRING, REF WRI 27-50/3615, IAW MM 27-51-023-4.
